# SDR SWAA2022040485800

- Difficulty date: March 21, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737
- Aircraft serial: 29829
- Aircraft time: 66,161 hours, 39,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL192E ATTACH SUPPORT BRACKET FOUND CRACKED / [01] REMOVED AND REPLACED SUPPORT BRACKET FOR PNEL 192 E IN REF SRM 51-40-02;[02] VERIFIED 1
